Next Article in Journal
Some Remarks on Strong Fuzzy Metrics and Strong Fuzzy Approximating Metrics with Applications in Word Combinatorics
Next Article in Special Issue
Nonlinear Differential Equations with Distributed Delay: Some New Oscillatory Solutions
Previous Article in Journal
LinkNet-B7: Noise Removal and Lesion Segmentation in Images of Skin Cancer
Previous Article in Special Issue
Fractional-Order Discrete-Time SIR Epidemic Model with Vaccination: Chaos and Complexity

Order Article Reprints

Journal: Mathematics, 2022
Volume: 10
Number: 737

Article: How Many Fractional Derivatives Are There?
Authors: by Duarte Valério, Manuel D. Ortigueira and António M. Lopes

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop